MAUDE Adverse Event Report: ABBOTT LABORATORIES (IRVING IA/CC) LACTATE DEHYDROGENASE

ABBOTT LABORATORIES (IRVING IA/CC) LACTATE DEHYDROGENASE
Model Number 2P56-21
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a.Patient information: no further patient information was provided by the customer.
 
Event or Problem Description
The customer observed erratic architect lactate dehydrogenase (ldh) assay results for one patient sample.Sample id (b)(6) was tested multiple times across two analyzers.The sample generated elevated results of 295.96 and 258.68 u/l and normal results of 210.55 u/l, 199.29 and 187.71 u/l.The customers reference range is 125 to 220 u/l.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
Investigation of the customer issue included a review of the complaint text, review of complaint activity, review of manufacturing documentation and labeling review.Return testing was not completed as returns were not available.The customer indicated inspection of the sample showed small suspended particles.Review of complaint activity associated with reagent lot 33529un19 identified one other related complaint.Review of tracking and trending reports associated with the lactate dehydrogenase assay did not identify any related trends.Manufacturing documentation associated with the reagent lot did not identify any issues.Additionally, labeling was reviewed which sufficiently addresses the customers issue.Based on the investigation no systemic issue or deficiency of the architect lactate dehydrogenase assay was identified.

Brand Name
LACTATE DEHYDROGENASE
Common Device Name
LACTATE DEHYDROGENASE
Manufacturer (Section D)
ABBOTT LABORATORIES (IRVING IA/CC)
1915 hurd drive
irving TX 75038
MDR Report Key9877741
Report Number3016438761-2020-00012
Device Sequence Number19622043
Product Code CFG
UDI-Device Identifier00380740004033
UDI-Public00380740004033
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/04/2020
Device Model Number2P56-21
Device Catalogue Number02P56-21
Device Lot Number33529UN19
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/10/2020
Supplement Date Received by Manufacturer04/22/2020
Initial Report FDA Received Date03/25/2020
Supplement Report FDA Received Date04/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C8000, LIST 01G06-11,; ARCHITECT C8000, LIST 01G06-11,; LIST 03L77-01, SERIAL (B)(6) ; LIST 03L77-01, SERIAL (B)(6) ; SERIAL (B)(6) , ARCHITECT C16000,; SERIAL (B)(6) , ARCHITECT C16000,